Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 40, Number 1

All articles in this issue are freely accessible.

Asymptotic expansion of the Hankel transform with explicit remainder terms
K. Soni.
Quart. Appl. Math. 40 (1982), 1-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652045
Strain measures and compatibility equations in the linear high-order shell theories
M. Brull and L. Librescu.
Quart. Appl. Math. 40 (1982), 15-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652046
Elastic-plastic field at the tip of a propagating shear crack
K. K. Lo.
Quart. Appl. Math. 40 (1982), 27-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652047
On the steady-state propagation of an anti-plane shear crack in an infinite general linearly viscoelastic body
Jay R. Walton.
Quart. Appl. Math. 40 (1982), 37-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652048
On a second-order boundary value problem arising in combustion theory
Philip Holmes.
Quart. Appl. Math. 40 (1982), 53-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652049
Inextensible networks with slack
A. C. Pipkin.
Quart. Appl. Math. 40 (1982), 63-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652050
A geometric-optical series and a WKB paradox
Samuel H. Gray.
Quart. Appl. Math. 40 (1982), 73-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652051
The ambiguous twist of Love
J. C. Alexander and Stuart S. Antman.
Quart. Appl. Math. 40 (1982), 83-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652052
Some uniqueness theorems for linear water waves
Shih Liang Wen and M. S. K. Sastry.
Quart. Appl. Math. 40 (1982), 93-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652053
On the nonexistence of solution of a differential system governing axisymmetric flow of a stratified fluid
Chia Shun Yih.
Quart. Appl. Math. 40 (1982), 101-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652054
The diffraction of a plane wave by an infinite slit. I
Robert J. Spahn.
Quart. Appl. Math. 40 (1982), 105-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 652055

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website